# SDR IPXA1569393

- Difficulty date: September 3, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1100 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON INBD FACE OF FRAME, INBD FLANGE, BS 1100 BETWEEN STR 15R AND STR 16R.  REPAIRED IAW ER 11-04494 AND SRM 51-20-01-0G.
